# SDR CWQR2011110925

- Difficulty date: November 9, 2011
- Submitted: November 15, 2011
- Operation: General aviation
- Aircraft: N827QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600801
- Aircraft time: 2,001 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Tube
- Part number: 55421029
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION,  FOUND THE NLG DOOR TORQUE TUBE CRACKED AT THE MOUNT BOLT PIVOT PLATE.  . R & R TORQUE TUBE.
